# SDR HYIA20170718001

- Difficulty date: July 15, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N740CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0277
- Aircraft time: 25,293 hours, 7,749 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: IN152A
- Part serial: 5137
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED SMELL OF SMOKE IN COCKPIT UPON ACTIVATION OF WEATHER RADAR. MAINTENANCE INSPECTED AND DETERMINED TO BE DUE TO FAULTY INDICATOR. SYSTEM WAS PLACED ON MEL.
